American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mauro Di Nasso. Iterated hyper-extensions and an idempotent ultrafilter proof of Rado's Theorem. Proc. Amer. Math. Soc. 143 (2015) 1749-1761.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[3] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information   
View Article: PDF

[4] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[5] Clemens Fuchs, Attila Petho and Robert F. Tichy. On the Diophantine equation $G_n(x)=G_m(P(x))$: Higher-order recurrences. Trans. Amer. Math. Soc. 355 (2003) 4657-4681. MR 1990766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Fishburn. Integer solutions to interval linear equations and unique measurement. Proc. Amer. Math. Soc. 129 (2001) 1595-1599. MR 1814085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Niklas Broberg. Some examples related to the $abc$-conjecture for algebraic number fields. Math. Comp. 69 (2000) 1707-1710. MR 1659863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Browkin and J. Brzeziński. Some remarks on the $abc$-conjecture . Math. Comp. 62 (1994) 931-939. MR 1218341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rong Qing Jia. Multivariate discrete splines and linear Diophantine equations . Trans. Amer. Math. Soc. 340 (1993) 179-198. MR 1159194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Qi Sun and Da Qing Wan. On the Diophantine equation $\sum\sp n\sb {i=1}x\sb i/d\sb i\equiv 0\pmod 1$ . Proc. Amer. Math. Soc. 112 (1991) 25-29. MR 1047008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. Borosh, M. Flahive, D. Rubin and B. Treybig. A sharp bound for solutions of linear Diophantine equations . Proc. Amer. Math. Soc. 105 (1989) 844-846. MR 955458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wolfgang Dahmen and Charles A. Micchelli. The number of solutions to linear Diophantine equations and multivariate splines . Trans. Amer. Math. Soc. 308 (1988) 509-532. MR 951619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Qi Sun and Da Qing Wan. On the solvability of the equation $\sum\sp n\sb {i=1}x\sb i/d\sb i\equiv 0\;({\rm mod}\,1)$ and its application . Proc. Amer. Math. Soc. 100 (1987) 220-224. MR 884454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia